Mitsui's Dirichlet series for 2x2 symmetric matrices (和文)

Egami Shigeki, Shigeki Egami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)220-223
JournalDefault journal
Volume1060
Publication statusPublished - 1998 Jan 1

Cite this

Shigeki, E., & Egami, S. (1998). Mitsui's Dirichlet series for 2x2 symmetric matrices (和文). Default journal, 1060, 220-223.

Mitsui's Dirichlet series for 2x2 symmetric matrices (和文). / Shigeki, Egami; Egami, Shigeki.

In: Default journal, Vol. 1060, 01.01.1998, p. 220-223.

Research output: Contribution to journalArticle

Shigeki, E & Egami, S 1998, 'Mitsui's Dirichlet series for 2x2 symmetric matrices (和文)', Default journal, vol. 1060, pp. 220-223.
Shigeki, Egami ; Egami, Shigeki. / Mitsui's Dirichlet series for 2x2 symmetric matrices (和文). In: Default journal. 1998 ; Vol. 1060. pp. 220-223.
@article{603171ad07ad499cafb318c3aac8b543,
title = "Mitsui's Dirichlet series for 2x2 symmetric matrices (和文)",
author = "Egami Shigeki and Shigeki Egami",
year = "1998",
month = "1",
day = "1",
language = "English",
volume = "1060",
pages = "220--223",
journal = "Default journal",

}

TY - JOUR

T1 - Mitsui's Dirichlet series for 2x2 symmetric matrices (和文)

AU - Shigeki, Egami

AU - Egami, Shigeki

PY - 1998/1/1

Y1 - 1998/1/1

M3 - Article

VL - 1060

SP - 220

EP - 223

JO - Default journal

JF - Default journal

ER -